# SDR FDEA201009193544

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 65,292 hours, 13,866 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O COULD NOT RAISE GEAR.  RUN QRH AND RETURN.   PULLED GEAR HANDLE UP TENSION FELT LOOSE, ALSO ALL 4 LIGHT BOTH PRI AND SECONDARY WERE EITHER ALL RED, WITH HANDLE UP OR ALL GREEN WITH  HANDLE DOWN.
